Reference Database
(references for the Prime Pages)
The Prime Pages

Home
Search Site

Largest
Finding
How Many?
Mersenne

Glossary

Prime Curios!
e-mail list

FAQ
Prime Lists
Titans

Submit primes
This is the Prime Pages' interface to our BibTeX database.  Rather than being an exhaustive database, it just lists the references we cite on these pages.  Please let me know of any errors you notice.
References: [ Home | Author index | Key index | Search ]

All items with author Shanks (sorted by date)

Shanks62
D. Shanks, "On the conjecture of hardy \& littlewood concerning the number of primes of the form n2+a," Math. Comp., 14 (1962) 321--332.  MR 22:10960
SK1967
D. Shanks and S. Kravitz, "On the distribution of Mersenne divisors," Math. Comp., 21 (1967) 97--101.  MR0220665
SK67
D. Shanks and S. Kravitz, "On the distribution of Mersenne divisors," Math. Comp., 21 (1967) 97-101.  MR 36:3717
Shanks78
D. Shanks, Solved and unsolved problems in number theory, Chelsea, New York, NY, 1978.  pp. xiii+258, ISBN 0-8284-0297-3. MR 80e:10003 [QA241.S44, ISBN 0-8284-0297-3]
NSW1980
M. Newman, D. Shanks and H. C. Williams, "Simple groups of square order and an interesting sequence of primes.," Acta. Arith., 38:2 (1980/81) 129--140.  MR 82b:20022
AS82
W. W. Adams and D. Shanks, "Strong primality tests that are not sufficient," Math. Comp., 39:159 (1982) 255--300.  MR 84c:10007
ALS91
W. W. Adams, E. Liverance and D. Shanks, "Infinitely many necessary and sufficient conditions for primality," Bull. Inst. Combin. Appl., 3 (1991) 69--76.  MR 93e:11011
Prime Pages' Home
Another prime page by Chris K. Caldwell